# SDR HALA2010031600119

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 28,152 hours, 5,309 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING PRE-FLT LT ENG STATOR VANE FAN SECTION 6 O`CLOCK MISSING PART OF L/E (VANE REMOVED PER AMM, REPLACE AT NEXT ENG CHANGE).  OK TO CONTINUE PER TASK72-33-02-206-000-N00.
